Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A characterization theorem for cellular maps


Author: William Haver
Journal: Bull. Amer. Math. Soc. 76 (1970), 1277-1280
MSC (1970): Primary 5460; Secondary 5701
MathSciNet review: 0267538
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5460, 5701

Retrieve articles in all journals with MSC (1970): 5460, 5701


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12638-6
PII: S 0002-9904(1970)12638-6